# SDR DALA2023041402966

- Difficulty date: April 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH CUSP MEMBRANE STA Y=927 AT PAX CABIN. SUMMARY OF NRC 00419: DENT ON LH CUSP MEMBRANE STA Y=927 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4, REPAIR 4. (LP #2718821)
